# SDR DALA2025120108748

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N578DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11812
- Aircraft time: 6,419 hours, 1,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO  AT 60KTS DUE TO A RH FORWARD OVERWING EXIT OPEN MESSAGE. INDICATION DEFERRED PER MEL AND CONTINUED.   POST MEL MAINTENANCE FOUND THE EXIT FLAP HANDLE PROXIMITY SENSOR BRACKET HARDWARE LOOSE. SECURED AND READJUSTED HANDLE BRACKET. (LP 8065898)
